Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 186, NWS St. Louis, MO

July 1, 2020Calhoun County, Greene County, Jersey County, Illinois

NWS St. Louis, MO issued this river flood warning at Jul 1, 2020, 3:20 PM CDT for Calhoun County, Greene County, Jersey County, Illinois. It took effect at Jul 1, 2020, 8:30 PM CDT. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Jul 1, 2020, 3:20 PM CDT (20:20 UTC)
In effect from
Jul 1, 2020, 8:30 PM CDT
Expired
Jul 4, 2020, 9:49 AM CDT
In force
61 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL

The radar

The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Hardin (HARI2).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
31 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

262 
WGUS43 KLSX 012020
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
320 PM CDT Wed Jul 1 2020

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois...
 

  Illinois River at 
  
      Hardin
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-030219-
/O.NEW.KLSX.FL.W.0186.200702T0130Z-200707T1800Z/
/HARI2.1.ER.200702T0130Z.200703T1200Z.200706T1200Z.NO/
320 PM CDT Wed Jul 1 2020

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Illinois River at Hardin
* From this evening to Monday afternoon.
* At 3:00 PM Wednesday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* The river is forecast to rise above flood stage this evening and
  crest near 26.0 feet Friday morning. 

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/02  07/03  07/04  07/05  07/06

Illinois River
  Hardin          25.0   24.58      25.5   26.0   26.0   25.8   25.0


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
6 follow-up statements
310 
WGUS83 KLSX 020130
FLSLSX
Flood Statement
National Weather Service St Louis MO
830 PM CDT Wed Jul 1 2020

...The flood warning continues for the following river in 
Illinois...

 
  Illinois River at 
  
      Hardin

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-030129-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200707T2100Z/
/HARI2.1.ER.200702T0045Z.200704T0000Z.200706T1500Z.NO/
830 PM CDT Wed Jul 1 2020

The Flood Warning continues for
  The Illinois River at Hardin
* Until Monday morning.
* At 8:00 PM Wednesday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* The river is forecast to crest near 26.0 feet Friday evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/02  07/03  07/04  07/05  07/06

Illinois River
  Hardin          25.0   25.01      25.6   25.9   26.0   25.8   25.1


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
501 
WGUS83 KLSX 021441
FLSLSX
Flood Statement
National Weather Service St Louis MO
941 AM CDT Thu Jul 2 2020

...The flood warning continues for the following river in 
Illinois...
 
  Illinois River at Hardin

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-032041-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200708T0000Z/
/HARI2.1.ER.200702T0045Z.200704T0600Z.200706T1800Z.NO/
941 AM CDT Thu Jul 2 2020

The Flood Warning continues for
  the Illinois River at Hardin
* until Tuesday evening.
* At  9:30 AM Thursday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.0 feet by early Saturday 
  morning, then fall below flood stage Monday early afternoon.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Illinois River
  Hardin          25.0   25.23      25.7   26.0   25.7   25.1   24.5


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
114 
WGUS83 KLSX 030112
FLSLSX
Flood Statement
National Weather Service St Louis MO
812 PM CDT Thu Jul 2 2020

...The flood warning continues for the following river in 
Illinois...

 
  Illinois River at 
  
      Hardin
      

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-040711-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200707T1800Z/
/HARI2.1.ER.200702T0045Z.200704T0600Z.200706T1200Z.NO/
812 PM CDT Thu Jul 2 2020

The Flood Warning continues for
  The Illinois River at Hardin
* Until Monday afternoon.
* At 8:00 PM Thursday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* The river is forecast to crest near 25.8 feet Saturday morning.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/03  07/04  07/05  07/06  07/07

Illinois River
  Hardin          25.0   25.23      25.8   25.5   25.0   24.3   23.9


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
889 
WGUS83 KLSX 031457
FLSLSX
Flood Statement
National Weather Service St Louis MO
957 AM CDT Fri Jul 3 2020

...The flood warning continues for the following river in 
Illinois...Missouri...

 
  Illinois River at Hardin
  
  Mississippi River at Hannibal

  Mississippi River at Louisiana

  Mississippi River at Clarksville

  Mississippi River at Winfield

  Mississippi River at Grafton

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-042056-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200705T0000Z/
/HARI2.1.ER.200702T0045Z.200702T2200Z.200703T1800Z.NO/
957 AM CDT Fri Jul 3 2020

The Flood Warning continues for
  the Illinois River at Hardin
* until Saturday evening.
* At  9:30 AM Friday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* The river is forecast to continue falling to below flood stage by 
  this afternoon.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Illinois River
  Hardin          25.0   25.08      24.8   24.6   24.4   24.1   23.8


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$

ILC149-MOC127-042056-
/O.CON.KLSX.FL.W.0180.000000T0000Z-200706T0300Z/
/HNNM7.1.ER.200629T1300Z.200702T0315Z.200704T2100Z.NO/
957 AM CDT Fri Jul 3 2020

The Flood Warning continues for
  the Mississippi River at Hannibal
* until Sunday evening.
* At  9:15 AM Friday the stage was 17.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow afternoon.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Mississippi River 
  Hannibal        16.0   17.35      16.3   15.6   15.0   14.7   14.5


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC149-MOC163-042056-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-200706T0000Z/
/LUSM7.1.ER.200630T0452Z.200702T1400Z.200704T1800Z.NO/
957 AM CDT Fri Jul 3 2020

The Flood Warning continues for
  the Mississippi River at Louisiana
* until Sunday evening.
* At  9:30 AM Friday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow early afternoon.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Mississippi River 
  Louisiana       15.0   16.34      15.4   14.0   13.2   12.9   12.8


&&


LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097




$$

ILC013-MOC163-042056-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-200706T0800Z/
/CLKM7.1.ER.200630T0245Z.200702T0730Z.200705T0200Z.NO/
957 AM CDT Fri Jul 3 2020

The Flood Warning continues for
  the Mississippi River at Clarksville
* until late Sunday night.
* At  9:30 AM Friday the stage was 26.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow late evening.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Mississippi River 
  Clarksville     25.0   26.85      25.7   24.5   23.6   22.9   22.4


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC013-MOC113-042056-
/O.EXT.KLSX.FL.W.0181.000000T0000Z-200706T0900Z/
/CAGM7.1.ER.200701T0045Z.200703T0930Z.200705T0300Z.NO/
957 AM CDT Fri Jul 3 2020

The Flood Warning continues for
  the Mississippi River at Winfield
* until late Sunday night.
* At  9:30 AM Friday the stage was 27.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 27.1 feet by this 
  afternoon, then fall below flood stage tomorrow late evening.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Mississippi River 
  Winfield        26.0   27.02      26.6   25.5   24.1   23.2   22.6


&&


LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
      3887 9074                       



$$

ILC083-MOC183-042056-
/O.EXT.KLSX.FL.W.0185.000000T0000Z-200706T1800Z/
/GRFI2.1.ER.200701T0200Z.200703T0100Z.200705T1200Z.NO/
957 AM CDT Fri Jul 3 2020

The Flood Warning continues for
  the Mississippi River at Grafton
* until Monday afternoon.
* At  9:30 AM Friday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Sunday morning.

&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Mississippi River 
  Grafton         18.0   19.34      18.9   18.0   17.3   16.9   16.4


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
979 
WGUS83 KLSX 040127
FLSLSX
Flood Statement
National Weather Service St Louis MO
827 PM CDT Fri Jul 3 2020

...The flood warning continues for the following river in 
Illinois...

 
  Illinois River at 
  
      Hardin
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-050127-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-200705T1200Z/
/HARI2.1.ER.200702T0045Z.200702T2200Z.200704T0600Z.NO/
827 PM CDT Fri Jul 3 2020

The Flood Warning continues for
  The Illinois River at Hardin
* Until late tonight.
* At 8:00 PM Friday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* The river is forecast to fall back below flood stage late tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/04  07/05  07/06  07/07  07/08

Illinois River
  Hardin          25.0   25.07      24.9   24.7   24.5   24.2   23.9


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$
417 
WGUS83 KLSX 041449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Sat Jul 4 2020

...The flood warning is cancelled for the following river in 
Illinois...

 
  Illinois River at Hardin

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-061-083-041519-
/O.CAN.KLSX.FL.W.0186.000000T0000Z-200705T1200Z/
/HARI2.1.ER.200702T0045Z.200702T2200Z.200704T0330Z.NO/
949 AM CDT Sat Jul 4 2020

The Flood Warning is cancelled for
  the Illinois River at Hardin.
* At  9:30 AM Saturday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* The river fell below flood stage at 10:30 PM Friday.
* The river will continue falling to 24.4 feet by tomorrow morning.


&&
                   Fld   Latest               7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/05  07/06  07/07  07/08  07/09

Illinois River
  Hardin          25.0   24.69      24.4   24.2   24.0   23.7   23.5


&&


LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
      3903 9062                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 1, 2:54 PM CDT, 26 minutes earlier.

Area forecast discussion, Jul 1, 2:54 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
254 PM CDT Wed Jul 1 2020

.SHORT TERM...  (Through Late Thursday Night)
Issued at 226 PM CDT Wed Jul 1 2020

The elongated MCS continues to track eastward through southern IL
and far southeast MO this afternoon. Trailing stratiform rain in
its wake also continues to diminish and should exit the CWA by
later this afternoon. The main question for tonight is the
additional threat of showers and storms. I think the first half of
this evening should be relatively clear. Overnight there is more
question as to the chances. There is an elongated area of
vorticity stretching from eastern IA into far eastern MO
associated with an old upper low and an embedded MCV. Its presence
along with several very weak wind shifts and some weak low level
moisture convergence merit at least having some low pops in the
forecast late evening through overnight centered along the
aforementioned vorticity axis through west central IL and far
eastern MO. Otherwise I expect to see some fog and stratus
overnight.

Upper heights build a bit on Thursday as the ridge tries to become
a little more formidable, however the aforementioned vorticity
axis remains pretty much in place across eastern MO into west
central IL in some fashion or another. The NAM actually tracks a
well-defined vort south along it. In any regards, its location
along with several weak wind shifts should support scattered
thunderstorms, especially from late morning into the afternoon
peaking with diurnal instability. These look like your pulse type
storms with limited organization but capable of gusty winds and
heavy downpours. It also looks rather humid on Thursday with
afternoon dew points in the mid 70s, and heat indices approaching
100 degrees look probable along and south of the I-70 corridor
where highs will be in the upper 80s to lower 90s. This activity
should quickly wane by early evening and loss of heating.

Glass

.LONG TERM...  (Friday through Next Wednesday)
Issued at 226 PM CDT Wed Jul 1 2020

High pressure both aloft and in the lower levels will dominate
Friday into Saturday. This results in a easterly component to the
low level flow which should shift the higher dew points and
humidity to our west. Progged H85 temps amongst all the guidance
are in the +16 to +18 range which supports highs largely in the
upper 80s to lower 90s. I am not totally keen on the extent of
slight chance pops in this time frame centered on the afternoon,
given the westward shift in higher moisture and hence instability,
but I also can't completely rule it out.

The ridge aloft looks like it make weaken and temporarily get
suppressed west into the Plains on Sunday, but during the first
half of next week it builds back across with a corresponding
return of warmer temps and increasing humidity and diurnally
driven thunderstorm chances for the afternoon and early evening.

Glass

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1246 PM CDT Wed Jul 1 2020

The ongoing MCS has moved east of all the TAF sites and stretched
from southwest IL into southeast MO at 1735z. Based on the current
motion it will exit the CWA between 19-20z. VFR flight conditions
are expected at the terminals for the afternoon and evening. Light
rain in the wake of the MCS will impact the St. Louis region
terminals (KSTL/KSUS/KCPS) through around 19z.

There is potential for stratus and fog development overnight into
early Thursday morning and that is reflected in the latest TAFS. I
also can't rule out isolated showers or thunderstorms dotting the
area overnight into Thursday morning but the probability and
coverage is too low to mention at this time. A better probability
of scattered showers and thunderstorms will occur on Thursday
afternoon after the end of the valid TAF period.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 1, 3:04 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
304 PM CDT Wed Jul 1 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-022015-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
304 PM CDT Wed Jul 1 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

There is a slight chance of thunderstorms from late evening through
the overnight hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms on Thursday, mainly in the
afternoon across eastern Missouri and western Illinois.

There is a slight chance of thunderstorms across parts of the area Friday
through Tuesday, mainly in the afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Glass

In the hours before

Local storm report, Jul 1, 10:19 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       2 SE URSA               40.05N 91.36W
07/01/2020  M1.40 INCH       ADAMS              IL   PUBLIC

&&

CVKING
Local storm report, Jul 1, 10:26 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       2 W MOUNT STERLING      39.98N 90.80W
07/01/2020  M3.21 INCH       BROWN              IL   AWOS

            AWOS STATION KI63 MT STERLING MUNICIPAL
            AIRPORT.

&&

CVKING
Local storm report, Jul 1, 10:27 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 NE WORDEN             38.95N 89.82W
07/01/2020  M3.86 INCH       MADISON            IL   COCORAHS

            COCORAHS STATION IL-MD-28 STAUNTON 4.3 SSW.

&&

CVKING
Local storm report, Jul 1, 10:28 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 WNW SAINT JACOB       38.72N 89.79W
07/01/2020  M2.17 INCH       MADISON            IL   COCORAHS

            COCORAHS STATION IL-MD-43 , IL.

&&

CVKING
Local storm report, Jul 1, 10:29 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 SSW CHESTER           37.90N 89.83W
07/01/2020  M3.39 INCH       RANDOLPH           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHSI2 1.3 S CHESTER.

&&

CVKING
Local storm report, Jul 1, 2:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 PM CDT WED JUL 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       1 NW BECKEMEYER         38.61N 89.44W
07/01/2020  M2.00 INCH       CLINTON            IL   PUBLIC

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:56 AM CDTFlash Flood WarningLSXBrown6 hr

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.